# SDR AALA20160331001

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 88,107 hours, 40,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2923
- Condition: No Test
- Location: Cabin
- Part time: 46,143 hours, 23,056 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L1 DOOR PORTABLE EMER LIGHT FAILED TO TEST.  R & R LIGHT ASSEMBLY IAW AMM 33-53-00.  SYS CHECKED NORMAL.
